Migraine Talk
Would you like to react to this message? Create an account in a few clicks or log in to continue.

Investigations into the Nurofen Plus mix-up begin

Go down

Investigations into the Nurofen Plus mix-up begin  Empty Investigations into the Nurofen Plus mix-up begin

Post by Tee on Thu Sep 08, 2011 8:46 pm

Advice from NHS Direct concerning Nurofen Plus:

If you have a pack that has been mixed up, take it back to your pharmacist. If you are worried about your symptoms, see your GP or call NHS Direct on 0845 4647. Seroquel tablets are larger, with gold and black packaging while Nurofen Plus tablets are smaller with silver and black packaging.

http://www.bbc.co.uk/news/health-14666291

_________________
I love you “Health is the greatest gift, contentment the greatest wealth, faithfulness the best relationship.” Buddha[/color][/i]
Tee
Tee
Admin

Posts : 1887
Join date : 2011-04-14
Age : 50
Location : Whitstable, Kent

https://migrainetalk.forumotion.co.uk

Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum